| Catalog Number |
SR-0940-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418)
| Date of Event |
01/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
It was reported that after a right transcarotid artery revascularization (tcar) procedure, the patient passed the post procedure neurological check, but experienced stroke symptoms approximately eight hours later.Imaging revealed an embolic event with new white lesions on the treated side and did not reveal any abnormalities with the stent.The patient's symptoms lasted for 48 hours before returning to baseline.Additional information indicated that the patient was switched to brillinta twenty days prior to the tcar procedure because a p2y12 platelet function test revealed the patient was a non-responder with a pru value of 267.At this time, it is unknown if the reported event is related to procedural issues, patient non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.